MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS GLENOID KEELED; SHOULDER JOINT POLYMER PROSTHESIS

TORNIER S.A.S. AEQUALIS GLENOID KEELED; SHOULDER JOINT POLYMER PROSTHESIS
Model Number MEDIUM
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 11/02/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical device was manufactured in accordance with our specifications.This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
It was reported that the patient underwent revision surgery at 8.5 years post-operative due to glenoid implant wear.Conversion to rsa.

Brand Name
AEQUALIS GLENOID KEELED
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key6147346
Report Number3000931034-2016-00204
Device Sequence Number19055994
Product Code KWS
UDI-Device Identifier03700386915420
UDI-Public03700386915420
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K060209
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date08/16/2012
Device Model NumberMEDIUM
Device Catalogue NumberDWB211
Device Lot Number9553AF026
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2016
Initial Report FDA Received Date12/06/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient Weight93